MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAMAXX - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAMAXX - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number CDX18041530
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is one of one initial/final mdr report being submitted for this complaint with associated mfr# 2954740-2016-00270.Additional procode: krd.(b)(4).Concomitant products: sheath introducer (medikit); guidewire (radifocus gt gw, terumo); guiding catheter (ja-1); micro catheter (light house); yconnector (terumo); enpower.The deltamaxx will not be returned; therefore the root cause of the coils non-detachment cannot be determined.A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Since there was no evidence of a manufacturing issue related to the event, no corrective action will be taken at this time.
 
Event or Problem Description
As reported by a healthcare professional, during coil embolization, it was reported that a deltamaxx coil (cdx18041530/c41628) failed to detach.The procedure was partial splenic artery embolization at the peripheral lienal artery.The patient was a (b)(6) whose vessels were mildly torturous and not calcified.The guiding catheter and the micro catheter were accessed to the lesion form the right femoral artery.The deltamaxx (complaint product) was inserted as 1st coil, and the physician tried to detach the coil.However it was found that the green system ready light of the enpower box did not illuminate.The box was rebooted and connector was reconnected to the cable but the light did not illuminate.Therefore the coil was replaced with another one.After which 3 coils (idc 4 mm / deltamaxx 3mm /cashmere 3mm) and also micrus products were used in order without any issues.The procedure was successfully completed without further issues or delay.There were no patient injuries or complications reported.The complaint product was new and stored per labeling instructions.The procedure was conducted in accordance with the ifu and a constant flush was maintained at all times.No visible defect or damage was noted on the products prior to and after the event.No unintended detachment was observed in the vessel or in the microcatheter.The product has already been disposed and not available for the investigation.No further information is available.

Brand Name
DELTAMAXX - CERECYTE MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6089287
Report Number2954740-2016-00270
Device Sequence Number1360082
Product Code HCG
UDI-Device Identifier10878528008559
UDI-Public(01)10878528008559(17)210228(10)C41628
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/31/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Catalogue NumberCDX18041530
Device Lot NumberC41628
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2016
Initial Report FDA Received Date11/09/2016
Patient Sequence Number1
Patient Age88 YR